# SDR REXA2016052400910

- Difficulty date: May 24, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 19,040 hours, 18,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INCOMING DAMAGE PERMANENT REPAIR TO WATCH ITEM 53336, CUSTOMER CARD 628814 FOUND FURTHER DAMAGE.  FOUR EACH GOUGES AT FS 589.00 - 596.00, BETWEEN STRINGER 21R & 22R.  REPAIRED FS 589 - 596, BETWEEN STRINGER 21R & 22R IAW EA CRJ253-04343.
